# SDR 98FDEA00016

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154FE
- Make and model: Boeing 727-25
- Aircraft serial: 18287
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN PASSING THROUGH FLIGHT LEVEL 270, MAIN CARGO DOOR LIGHT ILLUMINATED WITH NO LOSS OF PRESSURIZATION.  DESCENDED TO 10,000, DEPRESSURIZED AIRCRAFT.  LIGHT STAYED ON UNTIL LANDED.  REPRESSURIZED AFTER LANDING, NO LIGHT ON.  FOUND LOOSE WIRE ON NORMALLY CLOSED AFT SWITCH, CYCLED DOOR, DOOR WOULD NOT LOCK EVERYTIME.  FOUND FORWARD 2 LOCKS WOULD NOT LOCK, REQUIRES RIGGING.  M/M 52-34-9, PAGE 503.  (THIS IS A CHRONIC REPEAT).  MAIN CARGO DOOR ACCESS PANELS REMOVED.  PERFORMED MAIN CARGO DOOR ADJUSTMENT AND TEST FOUND FWD TORQUE TUBE SWITCH LATCH COND:  OPEN OUT OF ADJUSTMENT.  ADJUST PER M/M 52-34-9.  OPERATIONAL CHECK GOOD AT THIS TIME.  ALSO CLEANED AND LUBED SWITCHES.  REQ ITEM INSP COMPLIED WITH.
